ON INFINITE PERIOD BIFURCATIONS WITH AN APPLICATION TO ROLL WAVES

被引:25
作者
MERKIN, JH [1 ]
NEEDHAM, DJ [1 ]
机构
[1] UNIV E ANGLIA,SCH MATH & PHYS,NORWICH NR4 7TJ,NORFOLK,ENGLAND
关键词
D O I
10.1007/BF01302938
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
引用
收藏
页码:1 / 16
页数:16
相关论文
共 9 条
[1]  
Andronov A. A., 1971, THEORY BIFURCATIONS
[2]  
GOLUBITSKY M, 1984, APPLIED MATH SCI, V51
[3]   AUTOCATALYTIC REACTIONS IN THE ISOTHERMAL, CONTINUOUS STIRRED TANK REACTOR - ISOLAS AND OTHER FORMS OF MULTISTABILITY [J].
GRAY, P ;
SCOTT, SK .
CHEMICAL ENGINEERING SCIENCE, 1983, 38 (01) :29-43
[4]   AUTOCATALYTIC REACTIONS IN THE ISOTHERMAL, CONTINUOUS STIRRED TANK REACTOR - OSCILLATIONS AND INSTABILITIES IN THE SYSTEM A+2B-]3B-B-]C [J].
GRAY, P ;
SCOTT, SK .
CHEMICAL ENGINEERING SCIENCE, 1984, 39 (06) :1087-1097
[5]  
JORDAN D.W., 1977, NONLINEAR ORDINARY D
[6]   INFINITE PERIOD BIFURCATION AND GLOBAL BIFURCATION BRANCHES [J].
KEENER, JP .
SIAM JOURNAL ON APPLIED MATHEMATICS, 1981, 41 (01) :127-144
[7]  
MERKIN JH, UNPUB INFINITE PERIO
[8]   ON ROLL WAVES DOWN AN OPEN INCLINED CHANNEL [J].
NEEDHAM, DJ ;
MERKIN, JH .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1984, 394 (1807) :259-278
[9]  
Segel L. A., 1980, MATH MODELS MOL CELL